# SDR AALA20072035

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 499
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
